The Equivalence of Convergence Results of Modified Mann and Ishikawa Iterations with Errors without Bounded Range Assumption
Zhiqun Xue,
Yaning Wang and
Haiyun Zhou
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
Let be an arbitrary uniformly smooth real Banach space, let be a nonempty closed convex subset of , and let be a uniformly generalized Lipschitz generalized asymptotically -strongly pseudocontractive mapping with . Let be four real sequences in and satisfy the conditions: (i) , ; (ii) as and ; (iii) . For some , let be any bounded sequences in , and let be the modified Ishikawa and Mann iterative sequences with errors, respectively. Then the convergence of is equivalent to that of .
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/909187.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/909187.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:909187
DOI: 10.1155/2012/909187
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().